Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2012: 1.083
5-year IMPACT FACTOR: 1.253
Rank 32 out of 295 in category Mathematics in the 2012 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2012: 1.07

VolumeIssuePage

Issues

Ueber die eindeutigen Functionen von zwei durch eine algebraische Gleichung verbundenen Veränderlichen.

Paul Günther

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1892, Issue 109, Pages 199–212, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1892.109.199, December 2009

Publication History

Published Online:
2009-12-09

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.